# SDR VTZA96144

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 7600 · Engine Controls
- Part: Iec
- Part number: 21188408
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 6167 - IAD-LGA - DURING CRUISE, RETURNED TO IAD DUE TO RIGHT ENGINE TORQUE INDICATION FLUCTUATION 20 PERCENT, ENGINE PARAMETERS NORMAL.  MX REMOVED AND REPLACED IEC.  OPS CHECK OK.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS. (M)
